This is my first post on here so forgive me if I do something wrong :)
Two days ago I had my second colposcopy, this time it was the LLETZ treatment. As I'm only 20 I wouldn't usually (in New Zealand) be having this sort of procedure done, as smears don't start til you're 21 here. But as I am having pain and bleeding during and after intercourse, the doctors are trying everything to figure out whats causing it. While they were trying to figure it out they found I have pre-cancerous cells on my cervix, thus the LLETZ treatment.
Beforehand the doctor told me some women experience a feeling of warmth when the electrical loop does its thing and it usually isn't painful due to the local anaesthetic. But even though I had had a lot of anaesthetic I still felt a searing heat in there! It was extremely painful and uncomfortable.
At the end of the LLETZ treatment, the doctor put in a gauze bandage to stop the bleeding, and then a tampon to hold it in place, which I was to take out the next morning. I had the treatment at about 9am, so the tampon was in for a full day and night and nearing the night was becoming very very uncomfortable. I stuck to my orders though and took it out the next morning. It was unusually painful to remove, and after I finally managed it, it was dry and scabby so I thought, no wonder it was painful. I thought nothing of it until later in the day when I began to have pain on/in my vagina when sitting down and getting up. I thought it was normal to have a little bit of pain though. Except this morning when I had a shower, bits of brown papery/skin-looking sort of stuff started to come out, and a lot was stuck to my vagina and my labia. I tried to wash it off but it was stuck and painful!
I called the colposcopy clinic and they said it was normal for the gauze to come out but it shouldn't be painful, and probably not so soon, and could have been pulled out with the tampon. They told me it will most likely go away and if I have anymore concerns to go to the hospital.
I would just like to know if anyone else has experienced something similar?
Any help would be much appreciated,